# SDR SWAA2016111409685

- Difficulty date: November 7, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 20,803 hours, 12,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 149A7519
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER WHEEL WELL SUPPORT STRUCTURE DAMAGED AT AREA COMMON TO PANEL 193D AT BS 727.  REPAIRED PANEL ASSEMBLY PER ACO.
